# SDR CA010102004

- Difficulty date: December 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455021
- Condition: Failed
- Location: Cockpit
- Component: Ldg Gear Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED THAT DURING CLIMB, THE GEAR HANDLE WAS SELECTED TO THE UP POSITION, THE GEAR REMAINED DOWN AND A EICAS ANTI-SKID MESSAGE CAME ON. THE MAINTENANCE REPLACE THE L/G HANDLE, A/C WAS RETURNED TO SERVICE AFTER THE TEST.
